Jul 21, 2006
I was diagnosed with HIV 4 years ago after onset of acute symptons and began tretament within 1 month for HIV. The treatment has been very successful with an undetectable viral load for 4 years and a high CD count of 600+ - now all of a sudden out of the blue I have developed some type of gladular autoimmune disease where my salvirary glands swell and the discomfort is unbearable, but my saliva remains fine...I was given steroid treatment to no avail. What else could this be and or can I take for help/releif...why did this just occur out of the blue after 4 years of very successful management of my HIV/ Please help..thank you
| Response from Dr. Henry
Have you had an evaluation by an ENT specialist? Often a CT scan would note a polycystic process that sometimes is amendable to low dose radiation therapy. Biopsy sometimes is helpful to better define the pathology and devise a treatment strategy. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Anal Fingering Worried I Have HIV
- Dry Mouth After Sex With Hooker Worried I Have HIV
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Painful Red Spots After Swallowing Cum Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- White Spots After Condom Inside Out Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.